# SDR DALA2024070206683

- Difficulty date: June 28, 2024
- Submitted: July 2, 2024
- Operation: Air carrier
- Aircraft: N172DZ
- Make and model: Boeing 767332
- Aircraft serial: 29691
- Aircraft time: 100,446 hours, 21,396 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Indication Sys
- Part number: UNKNOWN
- Condition: Unknown
- Location: Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1702 SLIDE INDICATOR LIGHT INOP OR DAMAGED / LOCATIONS:601. CORRECTIVE ACTION: CYCLED SLIDE ARMING LEVER, LIGHT WORKS FINE. (0417935)
